# SDR DHL2007873521

- Difficulty date: January 20, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Condition: Broken
- Location: Ailerons
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIL BRACKET ASSY BROKEN (MAJOR REPAIR) INBD AIL.  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1.  REMOVED BROKEN FITTING IAW SRM 57-1-0 PG 1 SRM 51-1-21 SRM 51-1-20D.  CLEANED, TREATED, PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-21 SRM 51-3-0 SRM 51-1-20D SRM 51-3-1 BALANCE IAW SRM 51-4-1 PG 1-5.  REMOVED WEIGHTS AT STA 546.000, FOUND WITHIN TOLERANCE.
